# SDR HALA2012022500084

- Difficulty date: February 25, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 77,375 hours, 32,908 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Scupper
- Condition: Missing
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS -  NR 1 ENGINE INBD CORE COWL MISSING SCUPPER ASSY 314T1237-14.  REPLACED NR 1 ENGINE SCUPPER ASSY 314T1237-14, OK FOR SERVICE.
